# SDR C2XA01IA158

- Difficulty date: March 12, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968B
- Part serial: SPE974039
- Condition: Leaking
- Location: Tail
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4197, THE CREW REPORTED THAT AT INITIAL POWER UP WITH THE APU RUNNING, SMOKE WAS NOTICED IN THE CABIN WITH A LAV SMOKE WARNING. MX PLACED THE APU ON MEL 49-32-02 CONTROL NUMBER 007738, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 03/16/01 THE AIRCRAFT RETURNED TO IAH WHERE MX PERFORMED AN OPERATIONAL CHECK OF THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED.  MX REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON FLIGHT 4267 03/16/01, AND MX REMOVED AND REPLACED THE LAV SMOKE DETECTOR, AND RELEASED THE AIRCRAFT FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED AGAIN ON FLIGHT 4203, WHERE MAINTENANCE PLACED THE APU ON MEL.
